# SDR DXTA2018031400709

- Difficulty date: March 13, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N364QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800062
- Aircraft time: 10,780 hours, 7,211 cycles
- Engine: Pwc PW306C
- Engine time: 10,258 hours, 6,961 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Engine
- Part number: 30B425801
- Condition: Odor
- Location: Nr 2
- Part time: 10,258 hours, 6,961 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

COCKPIT HAD AN ODOR OF OIL,  VERY STRONG IN THE COCKPIT FROM TAKE-OFF THRU CLIMB OUT. IT SUBSIDED AT ALTITUDE BUT STRENGTHEN AGAIN DURING APPROACH.  REMOVED AND REPLACED THE NR 2 ENGINE IAW MM 71-00-30
